# SDR DALA2020082302838

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 62,012 hours, 20,288 cycles
- Engine: Pwa PW2037
- Engine time: 77,470 hours, 25,184 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Condition: Malfunctioned
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO DFW FOLLOWING THE "L BLEED" LIGHT ILLUMINATING TRIPPING PACK AND BLEED OFF. WITH ENGINE AND WING ANTI-ICE ON, AIRCRAFT WILL NOT HOLD CABIN ALTITUDE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LT PACK CONDENSER AND WATER EXTRACTOR PACKING. CLEANED LT & RT PRE-COOLERS. REPLACED LT & RT NORMAL TEMP SENSORS. PERFORMED LT & RT PNEUMATIC LEAK CHECKS. REPLACED LT & RT HIGH STAGE PILOT VALVES & LT HPSOV. PERFORMED SINGLE PACK CONFIDENCE CHECK & ENGINE RUN PNEUMATIC LEAK CHECK. ALL PARAMETERS NORMAL EXCEPT LT PRE-COOL TEMP WITH ANTI-ICE ON. LOCKED FAV OPEN AND REPEATED RUN WITH NO CHANGE. SUSPECT PRE-COOLER. LOCKED OUT LT HPSOV PER MEL 36-11-02 AND TEMPS NORMAL. OK FOR SERVICE.
